Alejandro Melle Hernández
Catedrático de Universidad (Full Professor)
Department of Algebra, Geometry and Topology
School of Mathematical Sciences
Complutense University of Madrid
Spanish Network of Algebraic Geometry and Singularities (RGAS)
Full Professor at Complutense University of Madrid since 2005. PhD in Algebra since 1996. Postdoctoral researcher at University of Liverpool (Liverpool, U.K., 12 months), at Alfréd Renyi Institute of Mathematics (Budapest, Hungary 2 months), at the Laboratoire de Mathematiques Pures of the Burdeux I University (Bordeaux, France, 2 months).
Algebra, geometry and topology and their applications to singularity theory.
- M. Alberich-Carramiñana, P. Almirón, G. Blanco, A. Melle-Hernández. The minimal Tjurina number of irreducible germs of plane curve singularities. To Appear in Indiana University Mathematics Journal
- S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, Generalized orbifold Euler characteristic on the Grothendieck ring of varieties with actions of finite groups, Symmetry 2019, 11(7), 902; https://doi.org/10.3390/sym11070902. Special Issue Mirror Symmetry and Algebraic Geometry
- S. M. Gusein-Zade, I. Luengo, A. Melle-Hernández, Grothendieck ring of varieties with actions of finite groups, Proceedings of the Edinburgh Mathematical Society, Volume 62 / Issue 4, November 2019, pages 925-948 http://dx.doi.org/10.1017/S001309151900004X.